MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERM,STRIP,FOREHEAD,DISP, 100 EA/PK

Medline Industries, LP MEDLINE; THERM,STRIP,FOREHEAD,DISP, 100 EA/PK
Catalog Number MDSTS101H
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the anesthesia provider stated the medline product was off by a full degree, therefore are not accurate.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline forehead strip thermometer that is off by a full degree; there was no reported death or serious injury associated with this event.Medline received a 100 pack of mdsts101 and two photos from the customer; the photographs showed the strips being compared while not being on the center of the forehead, and testing resulted in 96.8f for both control and test strips sent in by customer, with an oral thermometer result of 97.5f.Per the instructions for use, these readings are within the 1.0f accuracy, and the complaint is not confirmed.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERM,STRIP,FOREHEAD,DISP, 100 EA/PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50870299
Report Number1417592-2026-49047
Device Sequence Number10674037
Product Code KPO
UDI-Device Identifier10888277681958
UDI-Public10888277681958
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSTS101H
Device Lot NumberL250630009
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown